# SDR REX2005F00036

- Difficulty date: May 18, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Part time: 5,805 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(REF NR:  05-067)  RECEIVED (CARGO SMOKE) WARNING IN FLIGHT.  EMERGENCY DECLARED, QRH FOLLOWED EXTINGUISHING SYSTEM ACTIVATED WITH UNEVENTFUL LANDING AND PASSENGER EVACUATION ON TAXI WAY.  INVESTIGATED, FOUND TO BE FALSE WARNING.  SYSTEM DEFERED IAW MEL.  (K)
